# SDR IPXA2017061418201

- Difficulty date: June 13, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 17,890 hours, 11,353 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Not Seated
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WARNING LIGHT INOPERATIVE. RESEATED THE CONNECTOR ON ASPSU. OPS GOOD IAW AMM 52-73-00-0501.
